# SDR ASAA2018011523179

- Difficulty date: January 15, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 38,725 hours, 11,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN LENS FELL OFF IN THE AFT GALLEY, RIGHT SIDE. ACFT GROUNDED.  INSTALLED A NEW SIGN LENS ASSY IAW AMM 33-51-01.
